Alert archive / Florida / Small Craft Advisories in 2018
Small Craft Advisory 18, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Apr 30, 2018, 3:56 AM EDT. It took effect at Apr 30, 2018, 8:00 PM EDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Apr 30, 2018, 3:56 AM EDT (07:56 UTC)
- In effect from
- Apr 30, 2018, 8:00 PM EDT
- Expired
- May 4, 2018, 5:41 AM EDT
- In force
- 3 days
- Issued by
- NWS Miami, FL
The text
As transmitted.
124 WHUS72 KMFL 300756 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 356 AM EDT Mon Apr 30 2018 AMZ630-650-651-670-671-011200- /O.NEW.KMFL.SC.Y.0018.180501T0000Z-180504T0000Z/ Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas- 356 AM EDT Mon Apr 30 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT THURSDAY... The National Weather Service in Miami has issued a Small Craft Advisory, which is in effect from 8 PM this evening to 8 PM EDT Thursday. * Winds and Seas...East winds around 20 kts with gusts up to 30 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ http://www.weather.gov/miami
10 follow-up statements
213 WHUS72 KMFL 010803 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 403 AM EDT Tue May 1 2018 AMZ630-650-651-670-671-011615- /O.CON.KMFL.SC.Y.0018.000000T0000Z-180504T0000Z/ Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas- 403 AM EDT Tue May 1 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THURSDAY... * Winds and Seas...East winds 15 to 25 kt with gusts up to 30 kt. Seas 3 to 6 feet with occasional seas to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ http://www.weather.gov/miami
977 WHUS72 KMFL 011337 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 937 AM EDT Tue May 1 2018 AMZ630-650-651-670-671-012145- /O.CON.KMFL.SC.Y.0018.000000T0000Z-180504T0000Z/ Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas- 937 AM EDT Tue May 1 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THURSDAY... * Winds and Seas...East winds 15 to 25 kt with gusts up to 30 kt. Seas 3 to 6 feet with occasional seas to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ http://www.weather.gov/miami
598 WHUS72 KMFL 011932 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 332 PM EDT Tue May 1 2018 AMZ630-650-651-670-671-020345- /O.CON.KMFL.SC.Y.0018.000000T0000Z-180504T0000Z/ Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas- 332 PM EDT Tue May 1 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THURSDAY... * Winds and Seas...East winds 15 to 20 kt with gusts up to 25 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ http://www.weather.gov/miami
985 WHUS72 KMFL 020817 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 417 AM EDT Wed May 2 2018 AMZ630-650-651-670-671-021630- /O.CON.KMFL.SC.Y.0018.000000T0000Z-180504T0000Z/ Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas- 417 AM EDT Wed May 2 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THURSDAY... * Winds and Seas...East winds 15 to 25 kt. Seas 4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ http://www.weather.gov/miami
063 WHUS72 KMFL 021434 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 1034 AM EDT Wed May 2 2018 AMZ630-650-651-670-671-022245- /O.CON.KMFL.SC.Y.0018.000000T0000Z-180504T0000Z/ Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas- 1034 AM EDT Wed May 2 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THURSDAY... * Winds and Seas...East winds 15 to 25 kt with gusts up to 30 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ http://www.weather.gov/miami
080 WHUS72 KMFL 021935 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 335 PM EDT Wed May 2 2018 AMZ630-650-651-670-671-031200- /O.CON.KMFL.SC.Y.0018.000000T0000Z-180504T0000Z/ Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas- 335 PM EDT Wed May 2 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THURSDAY... * Winds and Seas...East winds 15 to 25 kt with gusts up to 30 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ http://www.weather.gov/miami
417 WHUS72 KMFL 030817 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 417 AM EDT Thu May 3 2018 AMZ630-650-651-670-671-031630- /O.CON.KMFL.SC.Y.0018.000000T0000Z-180504T0000Z/ Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas- 417 AM EDT Thu May 3 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * Winds and Seas...East winds 15 to 25 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ http://www.weather.gov/miami
823 WHUS72 KMFL 031439 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 1039 AM EDT Thu May 3 2018 AMZ630-650-651-670-671-040000- /O.CON.KMFL.SC.Y.0018.000000T0000Z-180504T0000Z/ Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas- 1039 AM EDT Thu May 3 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * Winds and Seas...Northeast winds around 20 kt with gusts up to 25 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ http://www.weather.gov/miami
182 WHUS72 KMFL 031945 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 345 PM EDT Thu May 3 2018 AMZ630-650-651-670-671-041200- /O.EXT.KMFL.SC.Y.0018.000000T0000Z-180504T1200Z/ Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas- 345 PM EDT Thu May 3 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT FRIDAY... * Winds and Seas...East winds 20 to 25 kt. Seas 5 to 7 feet in the Atlantic waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ http://www.weather.gov/miami
878 WHUS72 KMFL 040941 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 541 AM EDT Fri May 4 2018 AMZ630-650-651-670-671-041045- /O.CAN.KMFL.SC.Y.0018.000000T0000Z-180504T1200Z/ Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas- 541 AM EDT Fri May 4 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Miami has cancelled the Small Craft Advisory. $$ http://www.weather.gov/miami
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Apr 30, 3:44 AM EDT, 12 minutes earlier.
Area forecast discussion, Apr 30, 3:44 AM EDT, 12 minutes before
Area Forecast Discussion National Weather Service Miami FL 344 AM EDT Mon Apr 30 2018 ...SMALL CRAFT ADVISORY ATLANTIC/BISCAYNE BAY TONIGHT THROUGH THURSDAY... ...THREAT OF RIP CURRENTS POSSIBLE EAST COAST BEACHES THIS WEEK... ...BREEZY TO WINDY CONDITIONS MOST OF THIS WEEK... .DISCUSSION... High pressure over Southeastern United States will strengthen while moving slowly southeast into the Western Atlantic waters through Wednesday. At this same time, a frontal boundary located near Cuba will move slowly northward and be over the northern Florida Keys on Wednesday. This will allow for the pressure gradient to tighten over South Florida starting this afternoon and remain tight through Wednesday. Therefore, the easterly winds will be breezy to windy starting this afternoon through Wednesday over South Florida. The weather should also remain dry today through Tuesday over South Florida, due to the high to the north. However, there could be some showers around on Wednesday mainly south of Alligator Alley due to the closeness of the frontal boundary. A thunderstorm could not also be rule out over the southern areas of South Florida, due to the mid to upper level being cool around -9C to -11C. However, the middle range models are still showing a low level cap over South Florida which could inhibit the develop of thunderstorms. Therefore, thunder wording will remain out of the forecast for Wednesday at this time. .EXTENDED FORECAST... The frontal boundary will then dissipate late this week, as the high over the Western Atlantic waters slowly weakens. This will allow for the breezy to windy easterly wind flow to relax over South Florida late this week, as dry weather return to all of South Florida. The long range models are showing an mid to upper level low to develop over the Mid Atlantic waters and move westward towards South Florida this weekend. Some of the long range models brings the upper level low to the Bahamas late this weekend, while the other long range models keeps the upper level low east of the Bahama Islands. This will make a difference in how much rainfall activity South Florida will see late this weekend. Therefore, at this time will only introduce a slight chance to low end chance of showers to the region for late this weekend. && .MARINE... The winds will be easterly at 10 to 15 knots this morning before increasing to around 20 knots tonight over the Atlantic and Biscayne Bay Waters. The winds over rest of South Florida waters will also be easterly, but the speeds will only increase to 15 to 20 knots by tonight. The winds will remain easterly Tuesday through Thursday with the same wind speeds. The seas will remain below 7 feet for all of South Florida waters this week, but will increase to around 6 feet in the Gulf Stream Waters tonight through Thursday. Therefore, an SCA will be issue for the Atlantic and Biscayne Bay waters for tonight through Thursday. && .BEACH FORECAST... The threat of rip currents along the east coast beaches of South Florida will be on an increase this afternoon, and should get to a high threat sometime tonight through at least late this week. Therefore, we will not be issuing a high risk of rip currents for the east coast beaches at this time. However, if the threat increases quicker than forecast then the day shift might have to issue the high risk of rip currents sooner than expected. && .FIRE WEATHER... The relative humidities will again fall into the lower to mid 30s this afternoon over the western interior areas of South Florida, due to the drier air over the region and temperatures getting up into the upper 80s to near 90 degrees. The 20 foot winds will also remain below 15 mph today over the western interior areas. Low level moisture will be slowly increasing on Tuesday into Wednesday over South Florida. This should help to keep the relative humidities above the critical value for Tuesday into Wednesday over South Florida. The dispersion index readings today and on Tuesday will be getting up above 75 over the western interior and west coast metro areas. Therefore, the only fire weather headline will be for the dispersion index numbers for the western areas of South Florida. && .PRELIMINARY POINT TEMPS/POPS... West Palm Beach 83 72 82 72 / 10 10 10 10 Fort Lauderdale 82 74 80 73 / 10 10 10 10 Miami 84 73 83 73 / 10 10 10 10 Naples 89 66 88 67 / 10 10 10 10 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...Small Craft Advisory from 8 PM this evening to 8 PM EDT Thursday for AMZ630-650-651-670-671. GM...None. && DISCUSSION...54/BNB MARINE...54/BNB BEACH FORECAST...54/BNB FIRE WEATHER...54/BNB
Hazardous weather outlook, Apr 29, 5:17 PM EDT, 10 hours 39 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 517 PM EDT Sun Apr 29 2018 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 300930- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 517 PM EDT Sun Apr 29 2018 ...ENHANCED FIRE WEATHER CONDITIONS PORTIONS OF INTERIOR SOUTH FLORIDA THIS AFTERNOON... This hazardous weather outlook is for South Florida. .DAY ONE...TONIGHT Fire Weather: There will be enhanced fire conditions this afternoon due to low relative humidities across the western interior areas of South Florida. However, critical wind thresholds are not expected to be met. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY Strengthening high pressure to our north is expected to bring deteriorating marine conditions over the local Atlantic through much of the upcoming week in addition to an increasing threat for rip currents along the east coast beaches. No other hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
Nearby
Small Craft Advisories in Florida, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.